# SDR SWIA200617242

- Difficulty date: September 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 14,164 hours, 10,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS CRACKS LOWER INBOARD CORNERS OF PILOT/CO-PILOT FORWARD WINDOWS.  REPLACED BOTH WINDSHIELDS IAW 56-11-01 AND RII 56-220-1000.  OPERATIONAL/PRESSURE CHECKS GOOD, SN OFF: 01115H6386 AND SN OFF: 01115H6374.
